MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23371036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "post-market clinical evaluation of the treatment of femur fractures with the femoral nail greater trochanter (gt)of the t2 alpha femur antegrade gt/pf nailing system.Subject: 03-072.(b)(6) 2024: bone not consolidated at 6-month post-op clinic visit.Patient is on bisphosphonates and chemotherapy so surgeon expects healing to be slower than normal.Significant callus has developed and bone in the process of healing.Patient to return for repeat x-ray in 2 months.If union not achieved at that point will discuss surgical treatment options.".

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X360MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20010232
Report Number0009610622-2024-00797
Device Sequence Number11848071
Product Code HSB
UDI-Device Identifier07613327289145
UDI-Public07613327289145
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23371036S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight59 KG